# SDR V0XD201406100131

- Difficulty date: June 10, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.  REPAIRED PAX DOOR DRAG ANGLE BY CUTTING AWAY DAMAGED SECTION & INSERTING NEW SECTION & SPLICES IAW REO 670-52-11-072 REV E DATED 26 OCT 2009.
